zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed points, minimax inequalities and equilibria of noncompact abstract economies in $FC$-spaces. (English) Zbl 1157.47037
The authors first present a fixed point theorem in the setting of noncompact $FC$-spaces. Then they give several equivalent results to this fixed point theorem. As usual application of such kind of fixed point theorem, the authors derive a minimax theorem. Several maximal element theorems are also presented. Once again, as usual application of the maximal element theorems, several equilibrium existence results for abstract economies are derived.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
49K35Minimax problems (optimality conditions)
91A10Noncooperative games
47N10Applications of operator theory in optimization, convex analysis, programming, economics
Full Text: DOI
[1] Ding, X. P.; Tan, K. K.: Fixed point theorems and equilibria of noncompact generalized games, Fixed point theory and applications, 80-96 (1992)
[2] Ding, X. P.; Tan, K. K.: A minimax inequality with applications to existence of equilibrium point and fixed point theorems, Colloq. math. 63, 233-247 (1992) · Zbl 0833.49009
[3] Ding, X. P.; Tan, K. K.: On equilibria of noncompact generalized games, J. math. Anal. appl. 177, 226-238 (1993) · Zbl 0789.90008 · doi:10.1006/jmaa.1993.1254
[4] Ding, X. P.; Kim, W. K.; Tan, K. K.: Equilibria of noncompact generalized games with l\ast-majorized preference correspondences, J. math. Anal. appl. 162, 508-517 (1992) · Zbl 0765.90092 · doi:10.1016/0022-247X(92)90130-6
[5] Ding, X. P.; Kim, W. K.; Tan, K. K.: A selection theorem and its applications, Bull. austral. Math. 46, 205-212 (1992) · Zbl 0762.47030 · doi:10.1017/S0004972700011849
[6] Yuan, G. X. Z.: KKM theory and applications in nonlinear analysis, (1999) · Zbl 0936.47034
[7] Borglin, A.; Keiding, H.: Existence of equilibrium action and of equilibrium: A note on the ’new’ existence theorems, J. math. Econom. 3, 313-316 (1973) · Zbl 0349.90157 · doi:10.1016/0304-4068(76)90016-1
[8] Yannelis, N. C.; Prabhakar, N. D.: Existence of maximal elements and equilibria in linear topological spaces, J. math. Econom. 12, 233-245 (1983) · Zbl 0536.90019 · doi:10.1016/0304-4068(83)90041-1
[9] Toussaint, S.: On the existence of equilibria in economics with infinite many commodities and without ordered preferences, J. econom. Theory 33, 98-115 (1984) · Zbl 0543.90016 · doi:10.1016/0022-0531(84)90043-7
[10] C.I. Tulcea, On the approximation generalized games, The Center for Mathematical Studies in Economics and Management Science, Paper no. 696, 1986
[11] Tarafdar, E.: A fixed point theorem equivalent to Fan--knaster--Kuratowski--mazurkiewicz theorem, J. math. Anal. appl. 128, 229-240 (1987) · Zbl 0644.47050 · doi:10.1016/0022-247X(87)90198-3
[12] Tan, K. K.; Yuan, X. Z.: A minimax inequality with applications to existence of equilibrium points, Bull. austral. Math. 47, 483-503 (1993) · Zbl 0803.47059 · doi:10.1017/S0004972700015318
[13] Tarafdar, E.: Fixed point theorems in H-spaces and equilibrium points of abstract economies, J. austral. Math. soc. Ser. A 53, 252-260 (1992) · Zbl 0761.47041
[14] Ding, X. P.: Equilibrium existence theorems of abstract economics in H-spaces, Indian J. Pure appl. Math. 25, 309-317 (1994) · Zbl 0811.90147
[15] Ding, X. P.: Fixed points, minimax inequalities and equilibria of noncompact abstract economies, Taiwanese J. Math. 2, 25-55 (1998) · Zbl 0911.47055
[16] Ding, X. P.: Maximal element theorems in product FC-spaces and generalized games, J. math. Anal. appl. 305, 29-42 (2005) · Zbl 1120.91001 · doi:10.1016/j.jmaa.2004.10.060
[17] Yannelis, N. C.: Maximal elements over noncompact subsets of linear topological spaces, Econom. lett. 17, 133-136 (1985) · Zbl 1273.91184
[18] Ding, X. P.; Tarafdar, E.: Fixed point theorems and existence of equilibrium points of noncompact abstract economics, Nonlinear world 1, 319-340 (1994) · Zbl 0813.47069
[19] X.P. Ding, Maximal elements of GKKM-majorized mappings in product FC-spaces and applications (I), Nonlinear Anal., doi: 10.1016/j.na2006.10.025
[20] Horvath, C. D.: Contractibility and general convexity, J. math. Anal. appl. 156, 341-357 (1991) · Zbl 0733.54011 · doi:10.1016/0022-247X(91)90402-L
[21] Park, S.; Kim, H.: Foundations of the KKM theory on generalized convex spaces, J. math. Anal. appl. 209, 551-571 (1997) · Zbl 0873.54048 · doi:10.1006/jmaa.1997.5388
[22] Ben-El-Mechaiekh, H.; Chebbi, S.; Flornzano, M.; Llinares, J. V.: Abstract convexity and fixed points, J. math. Anal. appl. 222, 138-150 (1998) · Zbl 0986.54054 · doi:10.1006/jmaa.1998.5918
[23] Deng, L.; Xia, X.: Generalized R-KKM theorems in topological space and their applications, J. math. Anal. appl. 285, 679-690 (2003) · Zbl 1039.54011 · doi:10.1016/S0022-247X(03)00466-9
[24] X.P. Ding, New generalized R-KKM type theorems in general topological spaces and applications, Acta Math. Sin., doi: 10.1007/s10114-005-0876-y · Zbl 1138.49006
[25] Dugundji, J.: Topology, (1966) · Zbl 0144.21501
[26] Gale, D.; Mas-Colell, A.: On the role of complete, transitive preferences in equilibrium theory, Equilibrium and disequilibrium in economic theory, 7-14 (1978) · Zbl 0377.90011